Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store

    Rite Aid Naproxen Sodium Capsules - 220mg, 80 ct

    SKU
    0378877
    Rite Aid Exclusive
    $11.49
    FSA/HSA eligible
    Max Qty 10
    -
    +
    In stock Online

    Usually ships in 2 to 3 business days

    Free pickup at store

    In Stock Edit Store

    Not available for pickup at store

    Out of Stock Edit Store

    Warning Show Details

    Roll over or click image to zoom in
    Recommendations
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0378877


    Rite Aid Naproxen Sodium 220mg Capsules 80 Count

    • Contains 80 Capsules.
    • Each liquid-filled capsule contains active ingredient Naproxen 220mg which compare to the active ingredient in Aleve Liquid Gels.
    • Temporarily reduces fever and relieves minor pains due to headaches, toothaches, backaches, menstrual cramps, the common cold, muscular aches, and minor arthritis pain.
    • Strength to last 12 hours.
    • Naproxen Sodium is a pain reliever/fever reducer (NSAID*) *nonsterodial anti-inflammatory drug.
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Naproxen Sodium Capsules - 220mg, 80 ct
    Sub Brand Rite Aid Pharmacy
    Package Count 80
    Restrictions

    Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Container Type plastic bottle
    Form Capsule
    Dosage 1
    Dosage UOM capsule(s)
    Country of Manufacture United States
    Nutritional/Supplemental Facts

    N/A

    Best For Arthritis
    Ingredient Preference Made in the USA
    Prop 65 No
    HOW TO USE

    Do not take more than directed - the smallest effective dose should be used - drink a full glass of water with each dose - if taken with food, this product may take longer to workAdults and children 12 years and older: - take 1 capsule every 8 to 12 hours while symptoms last - for the first dose you may take 2 capsules within the first hour - do not exceed 2 capsules in any 8- to 12-hour period- do not exceed 3 capsules in a 24-hour period

    INGREDIENTS

    Active ingredient (in each capsule): Naproxen sodium 220 mg (naproxen 200 mg) (NSAID) nonsteroidal anti-inflammatory drug. Inactive ingredients FD&C blue #1, gelatin, glycerin, lactic acid, mannitol, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan, sorbitol

    SAFETY

    Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: - hives - facial swelling - asthma (wheezing) - shock - skin reddening - rash - blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: - are age 60 or older - have had stomach ulcers or bleeding problems. take a blood thinning (anticoagulant) or steroid drug - take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) - have 3 or more alcoholic drinks every day while using this product - take more or for a longer time than directed Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.

    DIMENSIONS
    Dimensions
    Depth 2.25 inches
    Width 2.25 inches
    Height 4.2 inches
    REVIEWS
    COMPARE TO SIMILAR PRODUCTS
    COMPARE TO SIMILAR PRODUCTS
    !